MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FATHOM -14; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION FATHOM -14; WIRE, GUIDE, CATHETER
Model Number M001508140
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient in interventional radiology for ir carotid arteriogram: wire broke off prior to being inserted into the body.No patient harms.Patient presented to emergency in re cerebrovascular accident due to occlusion of right middle cerebral artery resulting in acute left-sided weakness.Angiography head/neck indicated.Interventional neurology suite for clot retrieval, patient ended up getting tnkase and taken to interventional suite for attempted thrombectomy.Patient had significant extracranial right carotid stenosis requiring angioplasty after which patient had adequate right mca flow.No thrombectomy was performed.Patient extubated and brought to icu.

Brand Name
FATHOM -14
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key20236107
Report Number20236107
Device Sequence Number8667433
Product Code DQX
UDI-Device Identifier08714729801047
UDI-Public(01)08714729801047(17)25012(10)30336899
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/28/2024
Report Date (Section F) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM001508140
Device Catalogue NumberM001508140
Device Lot Number30336899
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer09/17/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight67 KG
Date Report Sent to FDA05/29/2024